Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 40, NWS Buffalo, NY

June 10, 2008Lewis County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 10, 2008, 5:19 PM EDT for Lewis County, New York. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 5:19 PM EDT (21:19 UTC)
Expired
Jun 10, 2008, 5:45 PM EDT
In force
26 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Lewis County, NY

What was reported inside it

TimeReportWhereRemark
Jun 10, 5:35 PM EDTTSTM WND DMGBeaver Falls, NYHOMES DAMAGED
Jun 10, 5:43 PM EDTTSTM WND DMGKirschnerville, NYHOMES DAMAGED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 10:02 AM EDTTornado WatchSPC8 hr
Jun 10, 2:54 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1481 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 102119
SVRBUF
NYC049-102145-
/O.NEW.KBUF.SV.W.0040.080610T2119Z-080610T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
519 PM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LEWIS COUNTY IN CENTRAL NEW YORK

* UNTIL 545 PM EDT

* AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LOWVILLE...OR 21 MILES SOUTHEAST OF FORT DRUM...AND MOVING
  NORTHEAST AT 46 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CROGHAN BY 525 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4375 7515 4375 7518 4375 7521 4372 7550
      4388 7562 4417 7532 4409 7515 4376 7513
TIME...MOT...LOC 2119Z 241DEG 40KT 4385 7543

$$

ZAFF
2 follow-up statements
000 
WWUS51 KBUF 102132
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
532 PM EDT TUE JUN 10 2008

NYC049-102145-
/O.CON.KBUF.SV.W.0040.000000T0000Z-080610T2145Z/
LEWIS NY-
532 PM EDT TUE JUN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHEASTERN LEWIS COUNTY...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR INDIAN RIVER...OR 23
MILES EAST OF FORT DRUM...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL LEWIS COUNTY

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR WESTERN NEW YORK.

LAT...LON 4375 7519 4378 7545 4390 7560 4400 7549
      4416 7533 4416 7532 4409 7517 4407 7515
      4388 7514 4387 7513
TIME...MOT...LOC 2132Z 234DEG 43KT 4396 7531

$$

TJP
000 
WWUS51 KBUF 102144
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
544 PM EDT TUE JUN 10 2008

NYC049-102154-
/O.EXP.KBUF.SV.W.0040.000000T0000Z-080610T2145Z/
LEWIS NY-
544 PM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY WILL
EXPIRE AT 545 PM EDT...

AT 544 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4375 7519 4378 7545 4390 7560 4400 7549
      4416 7533 4416 7532 4409 7517 4407 7515
      4388 7514 4387 7513
TIME...MOT...LOC 2144Z 234DEG 43KT 4404 7515

$$

TJP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:43 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 10, 3:43 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
343 PM EDT TUE JUN 10 2008

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA LATE THIS AFTERNOON AND EARLY
EVENING. HIGH PRESSURE WILL THEN BUILD DOWN FROM ONTARIO AND PROVIDE
FINE DRY JUNE WEATHER FOR WEDNESDAY THROUGH FRIDAY WITH TEMPERATURES
WARMING ABOVE AVERAGE AGAIN. THE NEXT FRONT SHOULD ARRIVE ON
SATURDAY WITH THE THREAT OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
STRONG CONVECTION ASSOCIATED WITH COLD FRONT MOVING INTO WESTERN NY
AS OF 19Z. EXPECT STRONGEST ACTIVITY AGAIN LT THIS AFTERNOON INTO
EARLY EVENING EAST OF THE GENESEE VALLEY WHERE HAD MOST DIURNAL
HEATING AND GREATEST INSTABILITY DEVELOPING. TEMPS UP TO 85 TO 90
AHEAD OF THE COLD FRONT FROM THE GENESEE VALLEY EAST WITH DEW PTS
GENLY IN THE LOW TO MID 60S. LIS FROM -4 TO -7 AND CAPES FROM 15
HDRD J/KG ACROSS THE FINGER LKS TO 2-3 THSD J/KG ACROSS THE NORTH
COUNTRY. HAVE TSTMS WITH GUSTY WINDS INTO ERLY EVE IN THE WEST FROM
THE GENESEE VALLEY WESTWARD WITH STRONG DAMAGING WINDS AND LARGE
HAIL IN THE SVR TSTM WATCH AREA FROM ONTARIO AND WAYNE COUNTIES
EASTWARD THROUGH 10 PM.

PRECIP SHLD TAPER OFF BEHIND THE FRONT EARLY THIS EVENING FROM WEST
TO EAST WITH CLRING SKIES OVERNIGHT AS HIGH PRESSURE BUILDS EAST.
TEMPS SHLD DROP TO MORE COMFORTABLE LEVELS WITH LOWS IN THE 50S. THE
HIGH WILL BRING COOLER AND DRIER AIR TO THE REGION ON WEDNESDAY WITH
MORE COMFORTABLE HUMIDITY LEVELS. SKIE SHLD GENLY BE PTLY TO MSTLY
SUNNY WITH HIGHS IN THE MID 70S TO LOWER 80S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
FINE JUNE WEATHER LOOKS TO PREVAIL DURING THIS PERIOD AS HIGH
PRESSURE BUILDS DOWN FROM ONTARIO AND GRADUALLY SETTLES EAST TO
THE COAST BY FRIDAY. THERE WILL BE A SECONDARY TROF PASSING
ACROSS THE AREA WEDNESDAY WHICH MAY PRODUCE SOME INSTABILITY
CLOUDINESS BUT LITTLE CHANCE OF ANY SHOWERS. 850 MB TEMPS WILL WARM
FROM 10C WED TO 16C BY FRI...WITH CORRESPONDING TEMPS IN MID TO
UPPER 70S WEDNESDAY...NEAR 80 THURSDAY...AND MID 80S FRIDAY. CLOUDS
WILL BEGIN TO INCREASE IN WEST FRIDAY AFTERNOON BUT ANY SHOWERS
SHOULD HOLD OFF UNTIL FRIDAY NIGHT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WE HAVE FAVORED THE SLOWER ECMWF, AND HAVE THE NEXT FRONT CROSSING
THE AREA ON SATURDAY AND PULLING OUT SATURDAY NIGHT. THERE MAY BE A
FEW SHOWERS LINGERING OVER CENTRAL NEW YORK SUNDAY. THE NEXT FRONT
APPROACHES THE AREA MONDAY AND CROSSES MONDAY NIGHT AND TUESDAY.
TEMPERATURES WILL MODERATE AFTER THE FRONT ON SATURDAY WITH HIGHS
EXPECTED NEAR SEASONAL NORMALS IN THE MID TO UPPER 70S.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
TORNADO WATCH REMAINS IN EFFECT FROM ONTARIO AND WAYNE COUNTIES
EASTWARD THROUGH 6 PM. A LINE OF SHWRS/TSTMS IS DEVELOPING QUICKLY
AT THE START OF THE TAF PERIOD ALNG THE COLD FRNT EXTENDING NE FROM
NEAR ERIE PA ACROSS LK ERIE TO THE NIAGARA PENINSULA. THE LINE WILL
MOVE EAST ACROSS THE REGION DURG THE AFTERNOON. GIVEN THE
MOISTURE-LADEN ATMOSPHERE PRECEDING THE FRONT...THERE WILL BE A
STRONG LIKELIHOOD OF MVFR/IFR CONDITIONS IN THE STORMS. IN
ADDITION...THE VERY STRONG WIND FIELDS ACCOMPANYING THIS SYSTEM WILL
LEAD TO A RISK OF SEVERE STORMS WITH STRONG WINDS AND LARGE
HAIL...PARTICULARLY IF A SQUALL LINE AND/OR BOWING CONVECTIVE
SEGMENTS DEVELOPS. HAVE ADDED TEMPO GROUPS TO THE 18Z TAFS TO
INDICATE GUSTS TO 40 KTS AT THIS TIME BUT MAY HAVE TO ADD GUSTS TO
50 KTS AS THE STORMS APPROACH INDIVIDUAL TAF SITES. SPC HAS MODERATE
RISK OF SVR EAST OF I-81 WITH SLGT RISK OF SVR ELSEWHERE.

FOLLOWING THE FRONT...A CLEARING TREND AND RETURN TO VFR CONDITIONS
IS EXPECTED DURING THE LATE AFTERNOON AND EARLY EVENING HOURS FROM
WET TO EAST...WITH VFR CONDITIONS THEN EXPECTED TO CONTINUE THROUGH
THE BALANCE OF THE TAF PERIOD. THERE MAY BE OCNL IFR CIGS EAST OF LK
ONTARIO ARND KART FROM ARND 09Z-13Z.

OUTLOOK...
WEDNESDAY THROUGH FRIDAY...VFR.
SATURDAY...MVFR IN SCATTERED SHOWERS AND THUNDERSTORMS.
SUNDAY...VFR

&&

.MARINE...
BRISK WESTERLIES BEHIND THE FRONT THIS EVENING...WITH MARGINAL SMALL
CRAFT CRITERIA BEING MET FOR AWHILE INTO THE EVENING ON EASTERN LAKE
ERIE AND EASTERN LAKE ONTARIO. MODERATE SOUTHWEST WINDS WEDNESDAY
WILL BACK TO NORTHEAST WEDNESDAY NIGHT. THURSDAY AND FRIDAY SHOULD
SEE LIGHT WINDS...GRADUALLY VEERING FROM NORTHEAST AND EAST THURSDAY
TO SOUTHEAST AND SOUTH BY LATE FRIDAY AS THE HIGH SETTLES OFF TO OUR
EAST AND SOUTHEAST.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR LEZ040-
         041.
         SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
         LOZ044-045.

&&

SYNOPSIS...APB
NEAR TERM...JJP
SHORT TERM...APB
LONG TERM...APB
AVIATION...JJP
MARINE...APB
Hazardous weather outlook, Jun 10, 4:10 PM EDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
410 PM EDT TUE JUN 10 2008

NYZ006>008-112015-
OSWEGO-JEFFERSON-LEWIS-
410 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. STORMS CAN CONTAIN LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004-005-014-112015-
WAYNE-NORTHERN CAYUGA-ONTARIO-
410 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EARLY EVENING. STORMS CAN CONTAIN LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-010>013-019>021-085-112015-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
410 PM EDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING. STORMS CAN CONTAIN LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-112015-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
410 PM EDT TUE JUN 10 2008

...TORNADO WATCH 499 IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

THUNDERSTORMS COULD BECOME STRONG TO SEVERE AS THEY CROSS THE
REGION THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042-043-062-063-112015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
410 PM EDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT

THUNDERSTORMS COULD BECOME STRONG TO SEVERE AS THEY CROSS THE
REGION LATE THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ044-045-064-065-112015-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
410 PM EDT TUE JUN 10 2008

...SEVERE THUNDERSTORM WATCH 501 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS COULD BECOME STRONG TO SEVERE AS THEY CROSS THE
REGION THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jun 10, 11:54 AM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1154 AM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     FULTON                  43.32N 76.42W
06/10/2008                   OSWEGO             NY   AMATEUR RADIO

            WIDESPREAD TREES AND POWER LINES DOWN FROM OSWEGO TO
            FULTON

1106 AM     MARINE TSTM WIND OSWEGO                  43.46N 76.50W
06/10/2008  M58.00 MPH       OSWEGO             NY   BUOY

            OSWEGO NOS SITE

&&

HIBBERT
Local storm report, Jun 10, 1:36 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
136 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FUNNEL CLOUD     CATO                    43.16N 76.58W
06/10/2008                   CAYUGA             NY   EMERGENCY MNGR

1120 AM     TSTM WND DMG     PULASKI                 43.57N 76.13W
06/10/2008                   OSWEGO             NY   PUBLIC

            TREES DOWN

1215 PM     FUNNEL CLOUD     LORRAINE                43.77N 75.96W
06/10/2008                   JEFFERSON          NY   EMERGENCY MNGR

            TREES DOWN TOO

0112 PM     TSTM WND DMG     HARRISVILLE             44.15N 75.32W
06/10/2008                   LEWIS              NY   PUBLIC

            NUMEROUS TREES DOWN

&&

ZAFF
Local storm report, Jun 10, 1:38 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
138 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     TSTM WND DMG     OSWEGO                  43.46N 76.50W
06/10/2008                   OSWEGO             NY   AMATEUR RADIO

            TREES AND WIRES DOWN. BUS SHELTER BLOWN OVER

&&

ZAFF
Local storm report, Jun 10, 1:59 PM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
159 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     1 S SANDY CREEK         43.63N 76.09W
06/10/2008                   OSWEGO             NY   PUBLIC

            APPROXIMATE 500 FEET LENGTH OF TREES DOWN

&&

DTHOMAS
Local storm report, Jun 10, 2:00 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
200 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TSTM WND DMG     5 NE NATURAL BRIDGE     44.12N 75.41W
06/10/2008                   LEWIS              NY   PUBLIC

            TREES AND WIRES DOWN IN DIANA

&&

ZAFF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:14 PM EDTSpecial Marine WarningBUF91 min
Jun 9, 11:29 PM EDTSpecial Marine WarningBUF31 min
Jun 10, 6:54 AM EDTSpecial Marine WarningBUF63 min
Jun 10, 7:05 AM EDTSevere Thunderstorm WarningBUFChautauqua55 min
Jun 10, 7:43 AM EDTSpecial Marine WarningBUF51 min
Jun 10, 9:18 AM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming27 min
Jun 10, 9:39 AM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario38 min
Jun 10, 10:01 AM EDTSevere Thunderstorm WarningBUFMonroe, Ontario, Wayne44 min
Jun 10, 10:07 AM EDTSpecial Marine WarningBUF53 min
Jun 10, 10:41 AM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne55 min
Jun 10, 10:48 AM EDTSpecial Marine WarningBUF42 min
Jun 10, 11:20 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego55 min
Jun 10, 12:04 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis26 min
Jun 10, 3:56 PM EDTSpecial Marine WarningBUF81 min
Jun 10, 4:49 PM EDTSevere Thunderstorm WarningBUFOswego41 min
Jun 10, 5:03 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego42 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Ontario20 min
Jun 10, 5:37 PM EDTSevere Thunderstorm WarningBUFLewis23 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.